# SDR JJBA20171206003

- Difficulty date: December 6, 2017
- Submitted: December 6, 2017
- Operation: Air carrier
- Aircraft: N33182
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500909
- Aircraft time: 32,656 hours, 20,506 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY DOOR EMERGENCY LIGHT INOP. R&R LIGHT BULB. OPS CHECK SAT.
